# SDR SPAA0200051

- Difficulty date: March 15, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 59,082 hours, 30,998 cycles
- System (JASC): 2700 · Flight Control System
- Part: Panel
- Part number: 654645258
- Part serial: MH503
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#5 SPOILER PANEL HAS AREAS OF DELAMINATION NOTED ON PREFLIGHT MAINTENANCE CHECK.
